# SDR SWAA2021081991415

- Difficulty date: July 5, 2021
- Submitted: August 19, 2021
- Operation: Air carrier
- Aircraft: N941WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36647
- Aircraft time: 39,425 hours, 23,903 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Condition: Peeling
- Location: Lavatory
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN; FWD LAV FLOOR BOARD AFT OUTBD CORNER TOP SKIN PEELING UP ; / [01] EVALUATED DAMAGE; AFT OUTBD CORNER TOP SKIN IS REPAIRABLE IAW B737 SRM 53-00-50-2R-1.  CLEANED AND PREPPED REPAIR AREA; POTTED CORE IAW B737 SRM 53-00-50-2R-1 PAR 3; STEPS A;C;D;E;F;G;H;I AND J.  VERIFIED REPAIR MATERIALS IAW B737SRM 53-00-50-2R-1; TABLE 201; RESIN EPOCAST 50A (A51753); FIBERGLASS CLOTH BMS9-3 (A24484); POTTING COMPOUND EPOCAST1619 (A47284); [02] VERIFIED STEP 1 AND OK TO BOND; [03] BONDED REPAIR PLIES IAW B737 SRM 53-00-50-2R-1 PAR 3; STEPS K;L; AND M. CURED AT 150 DEGREES FOR 4 HOURS. TAP TEST GOOD.; [04] REPAIRED PASSENGER CABIN FWD LAV FLOOR BOARD AFT OUTBD CORNER TOP SKIN IAW B737 SRM 53-00-50-2R-1 REPAIR 1.; [05] VERIFIED ITEM 4; [06] AUDIT C/W
